# SDR SWIA202156653

- Difficulty date: January 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R CORRODED BETWEEN FS310.00 AND FS333.00   (C-CHECK) RO 3/4/2021    REPLACED STRINGER 23R, FS280.00-333.00 PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH670-31630 REV K.  SEE CONTINUATION CARD FOR DETAILS. LEAK  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY NO LEAKS NOTED
